# SDR A6WA200840031

- Difficulty date: January 15, 2008
- Submitted: February 5, 2008
- Operation: Air carrier
- Aircraft: N428AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7695
- Aircraft time: 12,325 hours, 11,362 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Heat Exchanger
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE CRACK ON RT HEAT EXCHANGE SUPPORT STRUCTURE BTW FS 700 AND FS 718. ANGLE REPLACED ON RT HEAT EXCHANGER SUPPORT STRUCTURE BTW BS 700 AND BS 718 IAW SRM 51-24-16 AND SRM 51-42-06.  (K)
